# SDR DALA2023072005879

- Difficulty date: July 17, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N953DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,717 hours, 14,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4833910) TAIL STRIKE ON LANDING DURING A BOUNCED LANDING PITCH ATTITUDE. BELLY SKIN DAMAGE BETWEEN STATIONS 847-887. REPAIRED ON NR 2 PER ERA 610419-14 REV ORG. TAIL SKID SHOE REPLACED ON NR 4, REF LOG 4833920. TAIL SKID CARTRIDGE REPLACED ON NR 5, REF LOG 4833921. NR 2 ERA 610419-14. REFERENCE LOG 2870942 FOR ADDITIONAL REPAIRS.
